On the asymptotic behaviour of the ideal counting function in quadratic number fields

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)301-323
JournalMonatshefte für Mathematik
Volume108
Publication statusPublished - 1989

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the asymptotic behaviour of the ideal counting function in quadratic number fields. / Müller, Wolfgang.

In: Monatshefte für Mathematik, Vol. 108, 1989, p. 301-323.

Research output: Contribution to journalArticleResearchpeer-review

@article{2a180f609b7c47009d5c1a261b1c6cec,
title = "On the asymptotic behaviour of the ideal counting function in quadratic number fields",
author = "Wolfgang M{\"u}ller",
year = "1989",
language = "English",
volume = "108",
pages = "301--323",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",

}

TY - JOUR

T1 - On the asymptotic behaviour of the ideal counting function in quadratic number fields

AU - Müller, Wolfgang

PY - 1989

Y1 - 1989

M3 - Article

VL - 108

SP - 301

EP - 323

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

ER -